# SDR 2020FA0000147

- Difficulty date: July 25, 2019
- Submitted: February 12, 2020
- Operation: General aviation
- Aircraft: N751AA
- Make and model: Cessna 750
- Aircraft serial: 7500068
- System (JASC): 2613 · Overheat Detection
- Part: Probe
- Part number: SLOL816PG
- Part serial: 5541
- Condition: Malfunctioned
- Location: Overheat
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PILOTS REPORTED LT PYLON OVERHEAT.  ACFT RETURNED TO KAZO.  TROUBLESHOT TO FAULTY PYLON TEMPERATURE PROBE.  REPLACED BOTH PYLON PROBES WITH NEW PROBES.  OPERATION CHECKED GOOD.
